# SDR USAA2009040190770

- Difficulty date: February 17, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 480 BETWEEN S8L TO S9L & ALSO AT S9R.  REPAIRED FUSELAGE FRAME AT BS 480 BETWEEN S8L TO S9L & ALSO AT S9R IAW US AIRWAYS EA 130204.
